# SDR UPS99830231

- Difficulty date: July 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N866UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45966
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 3755822513
- Condition: Corroded
- Location: Bs 300
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 FS 300 BETWEEN LONGERON 34R AND 35R, THE BATH TUB FITTING HAS MODERATE CORROSION.  REMOVED AND REPLACED THE FITTING IAW SRM 53-2-0 FIG 1D.
